Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1976, Volume 15, Number 6, Pages 716–737 (Mi al1537)  

This article is cited in 4 scientific papers (total in 5 papers)

Sufficient conditions for a group to have infinite locally finite subgroups

V. P. Shunkov


Full text: PDF file (11734 kB)

Bibliographic databases:
UDC: 519.45
Received: 02.11.1976

Citation: V. P. Shunkov, “Sufficient conditions for a group to have infinite locally finite subgroups”, Algebra Logika, 15:6 (1976), 716–737

Citation in format AMSBIB
\Bibitem{Shu76}
\by V.~P.~Shunkov
\paper Sufficient conditions for a group to have infinite locally finite
subgroups
\jour Algebra Logika
\yr 1976
\vol 15
\issue 6
\pages 716--737
\mathnet{http://mi.mathnet.ru/al1537}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0506967}


Linking options:
  • http://mi.mathnet.ru/eng/al1537
  • http://mi.mathnet.ru/eng/al/v15/i6/p716

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Rozhkov, “On subgroups of infinite finitely generated $p$-groups”, Math. USSR-Sb., 57:2 (1987), 437–448  mathnet  crossref  mathscinet  zmath
    2. A. I. Sozutov, S. I. Shakhova, “Structure of Quasi-Layer-Finite Groups”, Math. Notes, 72:1 (2002), 105–116  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. I. Senashov, A. I. Sozutov, V. P. Shunkov, “Investigation of groups with finiteness conditions in Krasnoyarsk”, Russian Math. Surveys, 60:5 (2005), 805–848  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. A. I. Sozutov, M. V. Yanchenko, “On the existence of $f$-local subgroups in a group”, Siberian Math. J., 47:4 (2006), 740–750  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    5. V. I. Senashov, “O nauchnom puti Vladimira Petrovicha Shunkova (k 75-letiyu so dnya rozhdeniya)”, Sib. elektron. matem. izv., 4 (2007), 14–21  mathnet  mathscinet
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:11
    Full text:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021